Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Spectral representation of certain one-parametric families of symmetric operators in Hilbert space

Author: A. E. Nussbaum
Journal: Trans. Amer. Math. Soc. 152 (1970), 419-429
MSC: Primary 47.50
MathSciNet review: 0268719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if a one-parameter family of symmetric operators acting in a Hilbert space has the semigroup property on a dense linear manifold and is weakly continuous, then the operators are essentially selfadjoint and permute in the sense of permuting spectral projections of the selfadjoint extensions. It follows from this that the operators have a joint spectral integral representation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50

Additional Information

Keywords: Symmetric operators, Hilbert space, semigroup, unbounded operators, spectral representation
Article copyright: © Copyright 1970 American Mathematical Society